Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 51, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jul 20, 2017, 3:03 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Jul 20, 2017, 4:46 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2017, 3:03 AM CDT (08:03 UTC)
- In effect from
- Jul 20, 2017, 4:46 AM CDT
- Expired
- Jul 22, 2017, 2:30 AM CDT
- In force
- 46 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 55 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trempealeau River at Arcadia (ARCW3).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05379400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
681 WGUS43 KARX 200803 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 303 AM CDT Thu Jul 20 2017 .Heavy rain is causing rapid rises along the Trempealeau River. Minor flooding is expected near Arcadia. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-202003- /O.NEW.KARX.FL.W.0051.170720T1200Z-170722T0730Z/ /ARCW3.1.ER.170720T1200Z.170721T0000Z.170721T1330Z.NR/ 303 AM CDT Thu Jul 20 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Trempealeau River At Arcadia. * from this morning to late Friday night. * At 1:15 AM Thursday the stage was 6.9 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage this morning and continue to rise to near 8.4 feet by this evening. The river is forecast to fall below flood stage Friday morning. * Impact...At 8.0 feet...Minor flooding begins. A few streets are affected by high water, and pumping operations begin. && LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158 $$ Hollan
6 follow-up statements
022 WGUS43 KARX 200948 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 448 AM CDT Thu Jul 20 2017 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Wisconsin... Trempealeau River At Arcadia affecting Buffalo and Trempealeau Counties River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-202148- /O.EXT.KARX.FL.W.0051.170720T0946Z-170722T1330Z/ /ARCW3.2.ER.170720T0748Z.170720T1800Z.170721T1930Z.NR/ 448 AM CDT Thu Jul 20 2017 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Trempealeau River At Arcadia. * from early this morning to Saturday morning. * At 3:15 AM Thursday the stage was 8.5 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 9.2 feet by today. The river will fall below flood stage Friday. * Impact...At 9.0 feet...High water causes flooding of streets near Ashley Furniture. && LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158 $$ Aegerter
384 WGUS83 KARX 201137 FLSARX Flood Statement National Weather Service La Crosse WI 637 AM CDT Thu Jul 20 2017 .The Flood Warning continues for the Trempealeau River at Arcadia. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-210237- /O.EXT.KARX.FL.W.0051.000000T0000Z-170722T1536Z/ /ARCW3.2.ER.170720T0748Z.170720T1800Z.170721T2136Z.NR/ 637 AM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Arcadia. * until Saturday morning...Or until the warning is cancelled. * At 5:15 AM Thursday the stage was 9.3 feet. * Flood stage is 8.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 9.9 feet by today. The river will fall below flood stage Friday. * Impact...At 10.0 feet...Water flows over a part of the levee on the west bank and causes flooding along Willow St. && LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158 $$
798 WGUS83 KARX 201546 FLSARX Flood Statement National Weather Service La Crosse WI 1046 AM CDT Thu Jul 20 2017 .The Flood Warnings continue along the Trempealeau River from Arcadia to Dodge. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-210646- /O.EXT.KARX.FL.W.0051.000000T0000Z-170722T0430Z/ /ARCW3.2.ER.170720T0748Z.170720T1115Z.170721T1030Z.NR/ 1046 AM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Arcadia. * until Friday evening...Or until the warning is cancelled. * At 9:15 AM Thursday the stage was 8.8 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Friday morning. * Impact...At 8.0 feet...Minor flooding begins. A few streets are affected by high water, and pumping operations begin. && LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158 $$ WIC011-121-210645- /O.EXT.KARX.FL.W.0043.000000T0000Z-170725T1017Z/ /DDGW3.3.ER.170720T0709Z.170722T0000Z.170724T1617Z.NR/ 1046 AM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Dodge. * until late Monday night...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 10.1 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Major flooding is forecast. * Forecast...The river will continue rising to near 12.2 feet by Friday evening. The river will fall below flood stage Monday morning. * Impact...At 12.0 feet...Low lying roads around Dodge may flood, including County Road P, as well as along a low spot on County Road J south of Dodge. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Aegerter
399 WGUS83 KARX 202038 FLSARX Flood Statement National Weather Service La Crosse WI 338 PM CDT Thu Jul 20 2017 The Flood Warnings continue along the Trempealeau River from Arcadia to Dodge. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-211138- /O.EXT.KARX.FL.W.0051.000000T0000Z-170722T0400Z/ /ARCW3.2.ER.170720T0748Z.170720T1115Z.170721T1000Z.NR/ 338 PM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Arcadia. * until Friday evening...Or until the warning is cancelled. * At 2:15 PM Thursday the stage was 8.3 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 8.4 feet by this evening. The river will fall below flood stage Friday morning. * Impact...At 8.0 feet...Minor flooding begins. A few streets are affected by high water, and pumping operations begin. && LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158 $$ WIC011-121-211138- /O.EXT.KARX.FL.W.0043.000000T0000Z-170725T1342Z/ /DDGW3.3.ER.170720T0709Z.170722T1200Z.170724T1942Z.NR/ 338 PM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Dodge. * until Tuesday morning...Or until the warning is cancelled. * At 2:45 PM Thursday the stage was 10.2 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Major flooding is forecast. * Forecast...The river will continue rising to near 12.0 feet by Saturday morning. The river will fall below flood stage Monday. * Impact...At 12.0 feet...Low lying roads around Dodge may flood, including County Road P, as well as along a low spot on County Road J south of Dodge. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
662 WGUS83 KARX 210210 FLSARX Flood Statement National Weather Service La Crosse WI 910 PM CDT Thu Jul 20 2017 .The Flood Warnings continue along the Trempealeau River from Arcadia to Dodge. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC011-121-211710- /O.EXT.KARX.FL.W.0051.000000T0000Z-170721T2058Z/ /ARCW3.2.ER.170720T0748Z.170720T1115Z.170721T0258Z.NR/ 910 PM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Arcadia. * until Friday afternoon...Or until the warning is cancelled. * At 7:15 PM Thursday the stage was 8.1 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 8.0 feet...Minor flooding begins. A few streets are affected by high water, and pumping operations begin. && LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158 $$ WIC011-121-211710- /O.EXT.KARX.FL.W.0043.000000T0000Z-170726T0000Z/ /DDGW3.3.ER.170720T0709Z.170721T1200Z.170725T0600Z.NR/ 910 PM CDT Thu Jul 20 2017 The Flood Warning continues for The Trempealeau River At Dodge. * until Tuesday evening...Or until the warning is cancelled. * At 8:45 PM Thursday the stage was 11.8 feet. * Flood stage is 9.0 feet. * Moderate flooding is occurring and Major flooding is forecast. * Forecast...The river will continue rising to near 12.1 feet by Friday morning. The river will fall below flood stage Tuesday morning. * Impact...At 12.0 feet...Low lying roads around Dodge may flood, including County Road P, as well as along a low spot on County Road J south of Dodge. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
323
WGUS83 KARX 210954
FLSARX
Flood Statement
National Weather Service La Crosse WI
454 AM CDT FRI JUL 21 2017
WIC121-211330-
/O.CON.KARX.FA.W.0016.000000T0000Z-170721T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Trempealeau WI-
454 AM CDT FRI JUL 21 2017
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR TREMPEALEAU
COUNTY...
At 450 AM CDT, while water levels are gradually falling, flooding
continues on many streams across southern Trempealeau County. Most
roads are now reported to be open, but please continue to heed any
road closures should you come upon them and stay away from flood
waters.
Some locations that will experience flooding include...
Arcadia, Whitehall, Trempealeau, Galesville, Blair, Independence,
Ettrick, Tamarack, Hegg, Highway 95 And County D, Square Bluff,
Beach Corners, Perrot State Park, Thimble Park, North Creek, Peacock
Hill, Frenchville, Wickham Valley, Walek Knob and Iduna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4435 9117 4408 9115 4409 9120 4405 9122
4407 9127 4407 9131 4402 9134 4399 9132
4398 9142 4401 9146 4403 9156 4404 9157
4410 9154 4414 9156 4417 9161 4418 9160
4421 9160 4425 9153 4442 9153
$$
LawrenceWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jul 20, 2:45 AM CDT, 18 minutes earlier.
Area forecast discussion, Jul 20, 2:45 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
245 AM CDT Thu Jul 20 2017
.SHORT TERM...(Today and tonight)
Issued at 245 AM CDT Thu Jul 20 2017
Showers/storms on the nose of the low-level jet/stronger moisture
transport producing locally heavy rainfall will continue to shift
eastward as the low-level jet veers early this morning. Otherwise,
it should be a pretty quiet day as the low-level surface boundary
gets shifted southward again. Could not rule out a stray
shower/storm, especially farther south closer to the boundary, but
anything would be isolated. It will still be warm and quite
humid, especially across southern areas closer to the boundary
with highs in the 80s.
Another potential severe event/heavy rain event still appears on
track for Friday. Storms should fire across the northern plains
Thursday night in advance of an upper shortwave trough north of the
surface boundary. Sustained low-level warm advection and increasing
moisture transport north of the surface boundary will help focus
redevelopment of storms as they progress eastward out of the plains
through the day. Once again, the storms likely will focus on the
edge of the stronger instability which will cut across the area.
Deep layer 0-6 km shear around 40 kts would support a severe threat,
including hail and damaging winds. Showers/storms should continue
into Friday night ahead of a weak surface low with continued
moisture transport on the nose of the low-level jet before it veers
westerly and helps end to the precip.
The environment will remain very favorable for heavy rainfall during
this time with seasonably high precipitable water values and very
deep warm cloud depths exceeding 4 km. With a few inches of rain
having fallen in some areas already this week, will have to
carefully watch for flash flood potential Friday/Friday night. See
the hydrology section for more details below.
Confidence is lower in the placement of surface features on Saturday
in the wake of the convection Friday night. Some showers/storms
could linger at least into Saturday morning, though. A strong
upper shortwave trough approaching from the northwest could help
to trigger additional scattered storms in the afternoon and
evening over parts of the area with some potential for strong
storms.
.LONG TERM...(Friday through Wednesday)
Issued at 245 AM CDT Thu Jul 20 2017
A cooler and drier airmass will begin to advect into the area on
Sunday as northwest flow aloft sets up with surface high building
in from the northwest. With upper troughing digging into the
northern Great Lakes, a few showers or storms could develop on
Sunday.
Otherwise, Monday and Tuesday right now look dry under the influence
of high pressure, with highs in the 70s to low 80s.
As the ridge slides eastward by the middle of the week, deeper
moisture will surge northward again as the upper flow pattern
becomes more zonal, with some potential for showers/storms pending
timing of weak embedded upper waves.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1225 AM CDT Thu Jul 20 2017
Some differences between the latest hi-res models on what happens
overnight. Once the current band moves off to the southeast, the
models are split as to whether this will be the last of the
convection or whether another band will form back to the west and
move over the area. Because of this will keep a VCTS going behind
this band at both airports through about 10Z. Included some fog
with MVFR conditions for late tonight with all the low level
moisture in place and light winds. Once any fog burns off later
this morning, looks like VFR conditions should prevail for the
rest of the day as convection later in the day should be well
south of both airports.
&&
.HYDROLOGY...
Issued at 245 AM CDT Thu Jul 20 2017
Locally heavy rainfall over the past 24 to 36 hours, in excess of
3 inches in some areas, has resulted in rises on some area rivers
and streams with some flash flooding early this morning over
portions of the Mississippi Valley in western Wisconsin/southeast
Minnesota. A Flash Flood Watch remains in effect until 7 am for
parts of southeast Minnesota and west-central Wisconsin.
The Trempealeau River near Dodge is expected to rise above flood
stage in the next day, with some locations along the Kickapoo
River also possibly approaching flood stage. Most of the rain will
exit early this morning.
Additional locally heavy rainfall is expected Friday into Friday
night. With the recent rainfall already this week, any areas that
receive higher rainfall amounts may be particularly susceptible to
flash flooding. Additional rises on area rivers/streams are possible
as well.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ032>034-041-
042.
MN...Flash Flood Watch until 7 AM CDT this morning for MNZ079.
IA...None.
&&
SHORT TERM...JM
LONG TERM...JM
AVIATION...04
HYDROLOGY...JMHazardous weather outlook, Jul 19, 8:57 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 857 PM CDT Wed Jul 19 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 857 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota into central Wisconsin. .DAY ONE...Tonight Thunderstorms are expected during the overnight hours. The storms will be capable of producing heavy rainfall. If the storms track over the same areas that received heavier rains this evening, flooding may develop. At this time it appears that portions of southeast Minnesota into southwest and central Wisconsin will see the heaviest rain. The heavy rain will end by 4 AM across southeast Minnesota and by 6 AM across western into central Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible at times Thursday through Sunday. Any storms will be capable of producing locally heavy rainfall. Severe storms are possible Friday into Friday evening, with damaging winds and large hail the primary threats. Localized flooding is possible in any areas impacted by repeated thunderstorms with heavy rainfall through late this week. Heat indices may reach 95 to 100 across northeast Iowa into southwest Wisconsin during the afternoon hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
In the hours before
Local storm report, Jul 20, 1:58 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG ALMA 44.31N 91.91W
07/19/2017 BUFFALO WI LAW ENFORCEMENT
POWER LINE DOWN. TIME ESTIMATED FROM RADAR.
&&
MHLocal storm report, Jul 20, 2:01 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM FLASH FLOOD 4 NE PICKWICK 44.02N 91.55W
07/20/2017 WINONA MN LAW ENFORCEMENT
MUDSLIDE COVERING SOUTHBOUND LANES OF US
HIGHWAY 61 AT COUNTY HIGHWAY 15.
&&
MHLocal storm report, Jul 20, 2:03 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
203 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 7 WSW BLAIR 44.26N 91.35W
07/20/2017 TREMPEALEAU WI DEPT OF HIGHWAYS
ALL LANES OF STATE HIGHWAY 95 CLOSED BETWEEN
ARCADIA AND BLAIR DUE TO FLOOD WATERS.
&&
MHSpecial weather statement, Jul 20, 2:50 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service La Crosse WI
250 AM CDT THU JUL 20 2017
MNZ096-WIZ041>043-053>055-200830-
Houston-Juneau-Richland-Vernon-La Crosse-Crawford-Monroe-
250 AM CDT THU JUL 20 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HOUSTON...
SOUTHEASTERN LA CROSSE...SOUTHWESTERN JUNEAU...VERNON...NORTHWESTERN
RICHLAND...NORTH CENTRAL CRAWFORD AND SOUTHEASTERN MONROE COUNTIES...
At 248 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles west of Elroy to near Stoddard.
Movement was southeast at 25 mph.
These storms will produce a quick 1 inch of rainfall which may lead
to flash flooding. Do not attempt to cross flooded roadways.
Locations impacted include...
Viroqua, Westby, Hillsboro, Cashton, Wonewoc, Stoddard, Coon Valley,
La Farge, Brownsville, Newton, Springville, Viola, Ontario, Liberty,
Readstown, Reno, Chaseburg, Genoa, Union Center and Ross.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4364 8997 4364 9031 4356 9031 4338 9112
4347 9122 4350 9122 4350 9125 4371 9148
4378 9056 4365 8992
TIME...MOT...LOC 0748Z 305DEG 23KT 4380 9049 4364 9125
WetenkampLocal storm report, Jul 20, 2:55 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
255 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM FLASH FLOOD 2 SSW LA CROSSE 43.80N 91.24W
07/20/2017 LA CROSSE WI LAW ENFORCEMENT
SEVERAL STREETS UNDERWATER IN LA CROSSE.
&&Local storm report, Jul 20, 2:59 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD 2 NNW ONALASKA 43.92N 91.23W
07/20/2017 LA CROSSE WI LAW ENFORCEMENT
SAND LAKE ROAD WAS COMPLETELY COVERED BY
FLOOD WATERS NEAR CEDAR CREEK GOLF COURSE
AND THE INTERSECTION OF 10TH AVENUE AND
QUINCY STREET IN ONALASKA WAS FLOODED.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 58 min |
| Jul 19, 7:20 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 55 min |
| Jul 19, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 27 min |
| Jul 19, 9:44 PM CDT | Flash Flood Watch | ARX | Buffalo, Jackson, La Crosse, Monroe, Trempealeau | 9 hr |
| Jul 19, 10:15 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| Jul 19, 10:59 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 61 min |
| Jul 19, 11:38 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Jul 19, 11:42 PM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 48 min |
| Jul 20, 12:09 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 51 min |
| Jul 20, 12:39 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Vernon | 34 min |
| Jul 20, 1:28 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 52 hr |
| Jul 20, 2:02 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 47 min |
| Jul 20, 2:20 AM CDT | Flash Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:50 AM CDT | Special Weather Statement | ARX | Vernon | 40 min |
| Jul 20, 3:00 AM CDT | Flash Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 6 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 51 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 7 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 8 days |
| Jul 20, 8:17 AM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 8:28 AM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 8:59 AM CDT | Areal Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 12 hr |
| Jul 20, 11:31 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 40 hr |
| Jul 20, 2:17 PM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:26 PM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.